Talk

Advanced search

Mumsnetters aren't necessarily qualified to help if your child is unwell. If you have any serious medical concerns, we would urge you to consult your GP.

DS on anti bs, and is now throwing up, what do I do? Stop, continue, wait?

(8 Posts)
NuhichNuhaymuh Sat 13-Apr-13 15:39:27

There's only a day left of them. He is on the for a ear infection, but recently (last night) started to complain of aches in his ankles and back. This morning then pain in his stomach.

Seems pointless to continue as he won't keep it down anyway, but don't want to stop because, as it's well documented, anti b courses need to be finished. should I just hold off until he's stopped being sick?

I'm not in the UK so don't have any clinics I can call. Would be grateful of any advice.

he's 9 btw (and currently asleep)

UniqueAndAmazing Sat 13-Apr-13 15:42:41

are those symptoms on the list in the documentation that comes with the medication?
if they are then stop right now and ask your doctor.

if they're not, carry on, and then talk to your doctor separately.

NuhichNuhaymuh Sat 13-Apr-13 16:13:13

vomiting is on the list of side effects, but not joint pain. Not sure it's the anti b because he's been on them for 6 days and its only started today. Though I will mention it to the gp next time.

UniqueAndAmazing Sat 13-Apr-13 16:56:03

maybe ring NHS direct tonight just to rule it out.

UniqueAndAmazing Sat 13-Apr-13 16:56:32

i forgot you aren't in the uk!
blush

NuhichNuhaymuh Sat 13-Apr-13 18:29:08

No worries, thou

NuhichNuhaymuh Sat 13-Apr-13 18:37:31

didn't mean to poat that, half way through the sentance and had to head off as DS got violently sick sad much have hit post on putting the tablet down!!!

I was saying I wish there was NHS direct equivalent, never call the on call doc so not to sure of the cost. There's an out of hours during the day tomorrow though. Its horrible weighting up if a doc visit will be worth the fee of it

DeWe Sat 13-Apr-13 22:14:32

I've been in that situation. I was told to stop, but start again when he had stopped throwing up. (he couldn't keep anything down-they said if he kept it down for half an hour then it counts as a full dose) We were right at the beginning though. And that if it was a reaction then it would have started before you'd taken them for 6 days too.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now